# SDR DALA2023011300299

- Difficulty date: January 10, 2023
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N314DN
- Make and model: Airbus A321-211
- Aircraft serial: 7281
- Aircraft time: 17,306 hours, 8,303 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Frm 68 S23l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LOWER SILL LOCATED FR68 AND STR23L AT AFT GALLEY AREA. PERFORMED APPLICATION OF SEALANT, PRIMER, PAINT AND STORAGE PRESERVATION ON REPAIR AREA AS PER A321 SRM 53-41-14-300-001 STEP 2. A ITEMS 18 TO 22. PERFORMED PERMANENT REPAIR ON LOWER SILL LOC FR68 AND STR23L AT AFT GALLEY AREA AS PER A321 SRM 53- 41-14-300-001 FIG. 001 REPAIR PRINCIPLE 7 SHEET 04, AND DWG D53470150 ISSUE: S,  TOOK INITIAL MEASUREMENT OF DAMAGE P1 L=0.294IN W=0.175IN D=0.026IN P2 L= 0.262IN W=0.104IN D=0.028IN P3 L=0.230IN W=0.282IN D=0.004IN P4 L=0.250IN W=0.195IN D=0.003IN P5 L=0.177IN W=0.397IN D=0.002IN.  HFEC INSPECTION DONE ON REWORKED AREAS IAW NTM 51-10-08, NO CRACKS. REPAIRED IAW SRM 53-41-14-300-001 STEP1.E
